# SDR YENA2021113000800

- Difficulty date: November 19, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N318JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 364
- Aircraft time: 30,441 hours, 20,168 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Shear Tie
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, INITIAL INSPECTION;  CORROSION IN SHEAR CLIP AT CF III INTERNAL STRUCTURE LOCATED IN FR 75 BETWEEN STRG 28L/ 29L ; REFERENCE TOMX WO# 1708 NR# 00452  SHEARCLIP AT CF III INTERNAL STRUCTURE LOCATED IN FR 75 BETWEEN STRG 28L -29L WAS REPLACED PER EMB 190 SRM 51-41-01 AND SRM 51-41-02 TOMX MX# 201000259 QC RII # 201532129   LOG SIGN TOMAX REPAR STATION 4TOY762C RII INSP 236812
